MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 4; KNEE PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 4; KNEE PATELLA IMPLANT
Model Number 02.07.0036RP
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-jun-2021: lot 2008651: (b)(4) items manufactured and released on 10-sep-2020.Expiration date: 2025-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Mysolution analysis 01-jun-2021: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
Dislocation of the resurfacing patella after the primary surgery performed on (b)(6) 2021.The revision surgery has not planned yet.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: few weeks after primary cemented tka recurring patella dislocation is lamented and revision will be undetyaken.We have not enough information to judge on the possible cause of the problem.Normally, patella dislocations are due to component position, but we have no means to evaluate in this case.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 4
Common Device Name
KNEE PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11918709
Report Number3005180920-2021-00458
Device Sequence Number14431189
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model Number02.07.0036RP
Device Catalogue Number02.07.0036RP
Device Lot Number2008651
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR